# SDR MEX2003540

- Difficulty date: November 28, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO THE LT ENGINE HYDRAULIC PUMP DID NOT SHUTOFF IN THE 'OFF' SWITCH POSITION.  THE HYDRAULIC PUMP WAS REPLACED AND THE SYSTEM WAS TESTED IAW MM 29-10-01.  (M)
